# SDR SWIA2025041500322

- Difficulty date: March 22, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000625
- Aircraft time: 21,013 hours, 12,495 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HAS CORROSION ON LH BEAM INCLUDING HARDWARE AT FR 87.     (C-CHECK RO 4/11/2025)    REMOVED AND REPLACED AFT WET AREA LH BEAM. REF EMB SRM 51-40-08. SEE CONTINUE CARD FOR ADDITIONAL MAINTENANCE PERFORMED. OEM PARTS CHANGE - THIS DOES NOT AFFECT WEGHT AND BALANCE
